Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DRUG-ASSOCIATED AGRANULOCYTOSIS - 20 YEARS OF REPORTING IN THE NETHERLANDS (1974-1994)
Autore:
VANDERKLAUW MM; WILSON JHP; STRICKER BHC;
Indirizzi:
ERASMUS UNIV ROTTERDAM,DEPT EPIDEMIOL & BIOSTAT,PHARMACOEPIDEMIOL UNIT,SCH MED NL-3015 GE ROTTERDAM NETHERLANDS ERASMUS UNIV ROTTERDAM,DEPT EPIDEMIOL & BIOSTAT,PHARMACOEPIDEMIOL UNIT,SCH MED NL-3015 GE ROTTERDAM NETHERLANDS INSPECTORATE HLTH CARE,DRUG SAFETY UNIT RIJSWIJK NETHERLANDS ERASMUS UNIV ROTTERDAM,SCH MED,DEPT INTERNAL MED 2 ROTTERDAM NETHERLANDS
Titolo Testata:
American journal of hematology
fascicolo: 3, volume: 57, anno: 1998,
pagine: 206 - 211
SICI:
0361-8609(1998)57:3<206:DA-2YO>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
PROPYLTHIOURACIL-INDUCED AGRANULOCYTOSIS; CLOZAPINE-INDUCED AGRANULOCYTOSIS; INDUCED BLOOD DYSCRASIAS; INDUCED NEUTROPENIA; APLASTIC-ANEMIA; INTERNATIONAL AGRANULOCYTOSIS; ANALGESIC USE; THROMBOCYTOPENIA; ANTIBODIES; TICLOPIDINE;
Keywords:
AGRANULOCYTOSIS; ADVERSE DRUG REACTION; DIPYRONE; MIANSERIN; SULFASALAZINE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
43
Recensione:
Indirizzi per estratti:
Citazione:
M.M. Vanderklauw et al., "DRUG-ASSOCIATED AGRANULOCYTOSIS - 20 YEARS OF REPORTING IN THE NETHERLANDS (1974-1994)", American journal of hematology, 57(3), 1998, pp. 206-211

Abstract

In this descriptive study, all 425 reports were included concerning drug-associated agranulocytosis as registered between 1974 and 1994 in the files of the Drug Safety Unit of the Dutch Inspectorate for HealthCare. All reports were analysed as to the probability of agranulocytosis or neutropenia according to previously defined criteria. Subsequently, the causal relationship between exposure and outcome was assessed. It concerned 149 men and 271 women. One hundred and twelve reports were unclassifiable because age, gender, or total number of leukocytes at the time of reaction were unknown. In 100 reports agranulocytosis was probable, in 78 possible, in 8 reports neutropenia was probable, in20 reports neutropenia was possible, and in 107 reports agranulocytosis or neutropenia were unlikely. In the 13 reports of probable agranulocytosis or neutropenia with a certain causal relationship, causative drugs were cimetidine, dipyrone, sulphasalazine, methyldopa, spironolactone, propylthiouracil (2), thiamazole, sulphamethoxazole with trimethoprim, gentamicin, a combination preparation containing aminophenazone, benzylpenicillin and indomethacin. The individual drugs most often reported to cause agranulocytosis or neutropenia were: dipyrone (19), mianserin (15), sulphasalazine (13), sulphamethoxazole with trimethoprim (11), the group of penicillins (9), cimetidine (8), the thiouracil derivatives (8), phenylbutazone (8), and penicillamine (8). Agranulocytosis is a serious and fairly frequently reported adverse reaction. The reporting system of the Drug Safety Unit can he used very well for signal generation concerning adverse reactions to drugs. (C) 1998 Wiley-Liss, Inc.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 01:26:10